MathSciNet Relay Station
MathSciNet bibliographic data
MR1825908 (2002b:42020) 42B10 (58J50)
Taylor, Michael E. Pointwise Fourier inversion. An addendum: "Pointwise Fourier inversion on tori and other compact manifolds'' [J. Fourier Anal. Appl. 5 (1999), no. 5, 449–463; MR1755099 (2001i:42018)]. Proc. Amer. Math. Soc. 129 (2001), no. 7, 2001–2003 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement